# SDR SWIA2023050100311

- Difficulty date: March 11, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H AILERON UPPER LEADING EDGE SKIN IS CHAFED, MARKED.     (C-CHECK RO 4/26/2023)    BLENDED DAMAGE ON LH AILERON UPPER LEADING EDGE REF REO 601R-57-60-013, REV -A, DATED 2013-08-05.FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW LH AILERON UPPER LEADING EDGE SKIN REF CRJ200 SRM 51-42-06 AND 51-42-21 AND DWG:CC670-13000, REV D. COMPLIED WITH TASK CARD 51-900-1003-SKY.
